MathSciNet Relay Station
MathSciNet bibliographic data
MR535708 58F14 (14E99 57R45 58C27)
Arnolʹd, V. I. Indexes of singular points of $1$-forms on manifolds with boundary, convolutions of invariants of groups generated by reflections, and singular projections of smooth surfaces. (Russian) Uspekhi Mat. Nauk 34 (1979), no. 2(206), 3–38.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement